Research Repository

Control of singularly perturbed systems with Markovian jump parameters: an H-infinity approach

Drǎgan, V, Shi, Peng ORCID: 0000-0003-2668-7616 and Boukas, EK (1999) Control of singularly perturbed systems with Markovian jump parameters: an H-infinity approach. Automatica, 35 (8). 1369 - 1378. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.

Abstract

Control of singularly perturbed systems with Markovian jump parameters: an H∞ approach

Item Type: Article
Uncontrolled Keywords: Markovian jump parameters
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 02 Aug 2018 03:21
Last Modified: 02 Aug 2018 03:21
URI: http://vuir.vu.edu.au/id/eprint/36621
DOI: https://doi.org/10.1016/S0005-1098(99)00047-3
ePrint Statistics: View download statistics for this item
Citations in Scopus: 53 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar